# SDR MASA200501072

- Difficulty date: December 22, 2005
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N27314
- Make and model: Cndair CL6002B19
- Aircraft serial: 7314
- Aircraft time: 17,730 hours, 13,121 cycles
- System (JASC): 5270 · Door Warning System
- Part: Actuator
- Condition: Dislodged
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

OVERBOARD COOL CAUTION.  FOUND THE ACTUATOR DISLODGED FROM PAX DOOR SWITCH.  MX RECONNECTED.
